# SDR ASAA2021071335368

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 32,773 hours, 10,329 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM0441037
- Condition: Worn
- Location: Nr 1 Eng Fan
- Part time: 32,765 hours, 10,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE. #3 FAN BLADE CU-NI-IN COATING WORN BEYOND LIMITS ON CC SIDE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG #3 AND 15 FAN BLADES REF TASKCARD 78472010.
